Last reply 2 months ago
But I don't drink!

Hello, Anyone wake up feeling hungover? Been on tec for about a month, all ok usual symptoms and side effects, but today I woke up with that horrible dizzy, sick,tired feeling of a huge night out and I’m concerned it’s a relapse! As my life no longer involves late nights and copious amounts of alcohol I’m a bit worried x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


tracyd
2 months ago

That’s the kind of feeling I have when I’ve had too little sleep or not slept ‘well’ I feel punch drunk, like I’m hung over.
Have you tried doing something to improve the quality / quantity of sleep ?


stumbler
2 months ago

@dixce , yes, just put it down to “one of those nights” and see how you feel tomorrow.


dixce
2 months ago

Thanks guys! Haven’t felt this “wooshy “in a long time I’ll see how it plays out over the next 48 hours if I still feel off I’ll call my nurse and log it.
Thanks for the reply nice to know I’m not alone x


vixen
2 months ago

Hi @dixce, last week I posted something about an experience I, and a few others I know had after starting Tec. A few weeks in, balance started to go and I felt like I was going backwards. It’s short lived hopefully, but isn’t something found on the blurb. Try to roll with it for a while and see how you go x. PS, 18 months in, no relapses or new lesions, just the usual wobbles and slight flares


highlander
2 months ago

Hi @dixce
I’ll be starting Tec soon, well hopefully this year at least, only been waiting since May.
How you getting on with it today?
I’ve been reading others posts and it would seem se are pretty much expected in the short-term.
Hope your feeling more like your self soon.
Keep smiling
Thanks


potter
2 months ago

I have been on Tec for 6 years now, I never had that kind of reaction but I did have some days that I felt off. It can take 2 or 3 months for your body to totally get use to it. I was on it for 5 years before I had a relapse. I think I had the relapse because I was taking care of my mother in-law and was doing to much. The rest of the family had to take over and I still let them. Potter


dixce
2 months ago

@highlander still feeling below par! But better thank you. Regards tecfidera The only symptoms I’ve been having is headaches and horrible flushing but hay “it’s better to burn out than fade away” 😃


dominics
2 months ago

I ignored my MS for many years (was diagnosed 25y ago in the era of steam powered MRI machines). I burned the candle at both ends and the middle as it is v hard to say no to fun invites. I am a slow learner, but these days I admit to myself and control how I tell others, that I have MS. There is a determination to balance reality whilst not feeling as if I am using the MS as an excuse or hiding behind it. Still a tough balance to strike.

However, if you are newly diagnosed it may be better for your mental health to structure and control things a bit more. Feels dull but is necessary.

As @stumbler is fond of saying, and I agree, when you need rest then rest. Having had dimethyl fumurate (Tecfidera) for 5+ y now I am disinclined to think it is the drug. What you say sounds just like fatigue. I am not a doctor though I can’t see what you describe as a reported side-effect.

I get a lot of fatigue these days and I am prescribed modafinil (Provigil) off licence. It works well though I don’t use as much as they Rx. I only need 200mg in the morning.

@highlander – m,y main and consistent s/e has been the equivalent (according to my wife) of menopausal flushing. C. 2h after I take it I go beet red (looks like a sunburn and feels like one too) for a 45 min cycle. Start to finish. It was alarming at first though it isn’t real sunburn and subsides. Their in the increased gastric motbility too, though not in a way that is hard to cope with.

Remember everyone: Illegitimi non carborundum (a bastardised Latin version of “Don’t let the bastards grind you down”)

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.